MAUDE Adverse Event Report: EBI, LLC. SFLX 3 COIL; NON-INVASIVE, SFLX 3 COIL

EBI, LLC. SFLX 3 COIL; NON-INVASIVE, SFLX 3 COIL
Model Number N/A
Health Effect - Clinical Codes Pain (1994); Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 12/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Date of event: (b)(6) 2020.Medical product: unknown.Therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the sales rep that the patient reports that she feels spasms in her foot about 30-45 minutes after use.She did advise when she feels this, she takes the device off and it stops, then continues treatment.The patient stated that the spasms started the first time she used the bhs and within 15 minutes the patient stated that she had pain and the foot jumped.It is like a throbbing aching pain.The pain diminishes after 6 hours of using the stimulator.The pain level is 8 to 9.The pain is below the skin deep inside.The patient does not have pain when she is not treating.The patient has increased her daily activity but now she has slowed down.The patient did speak to her physician.The doctor told her that it was probably because she was on her feet too long.The patient stated that it is a different pain when she is on her feet then when she is using the stimulator.The doctor prescribed antibiotics and percocet.I told the patient to do the time test.Increase every day by an hour and to keeps us posted on the progress.The patient wears the coil over a sock and ace bandage.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device was not returned to zimvie for investigation.The reported event was not verifiable after the investigation associated with pain.The device history record was reviewed and no discrepancies related to the reported event were found.No physical and/or functional condition could be found after the dhr that could be considered a causal factor for the reported complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly zimvie will continue to monitor for trends.
 
Event or Problem Description

Brand Name
SFLX 3 COIL
Common Device Name
NON-INVASIVE, SFLX 3 COIL
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC.
1 gatehall dr
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
parsippany, NJ 07054
9732999300
MDR Report Key11177840
Report Number0002242816-2021-00006
Device Sequence Number3920123
Product Code LOF
UDI-Device Identifier00812301020546
UDI-Public00812301020546
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1068229
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer04/17/2023
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale